On a distribution of zeros of solutions of a fourth-order iterated linear differential equation. (English) Zbl 0422.34037


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34A30 Linear ordinary differential equations and systems


Zbl 0153.112
Full Text: EuDML


[1] Sherman T. L.: Properties of solutions of \(N^{\text th}\) order linear differential equations. Pacific J. Math., Vol. 15, No. 3, 1965.
[2] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung. VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. · Zbl 0153.11201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.